Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Question for the ladys.
    avatar
    SilverDove7 posted:
    Sometimes when I need to pee..it comes out so slow. Other times its normal. Then I have times when I feel the need to pee and I have to strain to get it out. Does anyone else have this problem or know anything about it...maybe its a menapausal thing?

    Sabrina
    Reply
     
    avatar
    redschu responded:
    Hi Sabrina!
    i had this problem when i was on lyrica - when i went off everything went back to normal - i went thru surgical menapaus 26 yrs ago and never had this problem until the lyrica - hope this helps!
    Carol
    God bless your day - Carol
     
    avatar
    Old1now responded:
    I have the same sort of problem but I have noticed that it changes when my meds change. I am on Cymbalta and Remeran now and I think the same effect that eases the pain slows the bladder muscle. I don't know that for sure but I have noticed the same thing before. I'd rather pee slowly than endure the pain. All my urine tests have been OK. So I don't worry.
     
    avatar
    gemgam responded:
    I have this too. I used to take Lyrica and now I take Gabepentin.
    For me, I think this is a side effect from Plaquenil which I take for "possible" Lupus. I can feel my bladder is full but when I sit on the toilet I have to completely relax and think about waterfalls or water streams to get my self to pee. It can take up to 5 minutes until I am relaxed enough to relax my bladder....strange.
     
    avatar
    jennagale76 replied to gemgam's response:
    I have that problem but it is a symptom of interstitial cystitis, which is a common associated disorder of fibro. Google it and see if you may have any other symptoms of it.
     
    avatar
    michellemybell1972 responded:
    I also have Interstial Cystitis (IC). You may want to google this, like someone one else said and see what you think. Do you have a lot pain in your bladder when you pee?
     
    avatar
    jimmarti responded:
    Oh, yes! I don't have any pain while urinating, but at some times of the day it is so s l o w !! I, too, try to totally relax, think of something wonderful to help relax, and sometimes have to push to relieve myself. But it is my most UNbothersome symptom!!
     
    avatar
    SilverDove7 replied to jimmarti's response:
    No I dont have any pain or burning when I urinate.


    Helpful Tips

    ~FM TIPS - LIVING W/ FM - TOOLBOX ~WELCOME NEWCOMMERS~
    Welcome to Our FMily! My name is MeMe, I'm an FM suffer of 19 years, along with autoimmune diseases & other conditions. ... More
    Was this Helpful?
    489 of 564 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.